A Three-Dimensional Quadratic Nonconforming Element.

M. Fortin

Numerische Mathematik (1985)

  • Volume: 46, page 269-280
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Fortin, M.. "A Three-Dimensional Quadratic Nonconforming Element.." Numerische Mathematik 46 (1985): 269-280. <http://eudml.org/doc/132996>.

author = {Fortin, M.},
journal = {Numerische Mathematik},
keywords = {quadratic nonconforming element; regularity},
pages = {269-280},
title = {A Three-Dimensional Quadratic Nonconforming Element.},
url = {http://eudml.org/doc/132996},
volume = {46},
year = {1985},

AU - Fortin, M.
TI - A Three-Dimensional Quadratic Nonconforming Element.
JO - Numerische Mathematik
PY - 1985
VL - 46
SP - 269
EP - 280
KW - quadratic nonconforming element; regularity
UR - http://eudml.org/doc/132996
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.